Gross Subject but please help

Discussion in 'Fibromyalgia Main Forum' started by yourtroubl, Jun 20, 2006.

  1. yourtroubl

    yourtroubl New Member

    When I pass gas or have a bowel movement, it smells like chlorine. Even my son said so. What could this be?
  2. yourtroubl

    yourtroubl New Member

    regarding this
  3. yourtroubl

    yourtroubl New Member

  4. joeb7th

    joeb7th New Member

    Yes, this is extremely gross but still important. It is another signal your body is sending out.

    I have been suffering for 6 months after taking a one week prescription of the powerful antibiotic "Levaquin." I have all the symptoms that most of these fibro posters have shared and more.

    Also, My gastro intestinal tract is so messed up due to this Levaquin poisoning also that it is doing things I can't even describe.

    In regards to gas, I have never had anything so potently bad smelling in my entire life in the last six months.

    My gas actually burns the nostrils. I can't say it smells like chlorine. I don't know what to compare it to except it smells toxic and burning. Like a poison gas. I am "not" saying this to generate laughs. I am absolutely serious.

    The poison in these antibiotics ( in a class called flouroquinolones ) is apparently floride. Maybe this is what I am smelling in my case.

    In the future I want another stool exam and I honestly wish that they had some machine or expert on gas that could smell mine and maybe have an idea as to what could be causing this.
  5. TwinMa

    TwinMa New Member

    Or have you been experiencing this for awhile? Are you taking any new supplements or prescription meds?

    Does your son's poo smell like chlorine, too?

    Do you drink tap water or bottled water? I wonder if the chlorine in your water supply has been raised? Maybe you could call your local Water Dept. and see if they have recently increased their concentration of chlorine.

    I honestly don't know what to make of it, so I'm just throwing out some ideas. Good luck!
  6. Jeanne-in-Canada

    Jeanne-in-Canada New Member


    this doesn't sound good. My first guess is there is too much ammonia in your feces. Perhaps your kidneys are not doing thier job properly, because I believe that should be the job of the kidneys. Your liver definitely is overburdened, because your liver is supposed to do the bulk of detoxifying before everything hits your colon then kidneys for a last filtering.


    Jeanne
  7. Jeanne-in-Canada

    Jeanne-in-Canada New Member


    I had a similar experience after taking Questran for less than 4 wks. My gut was in terrible shape, w/ new food allergies and hard to digest most anything. It wasn't responding to all my usual healing tricks/supps either. I was scared, my doc was useless.

    So I tried Primal Defense for the first time and was amazed. I've always had IBS-C, but after Questran I was getting bleeding anal fissures if i finally had a bm, but w/ the Primal I was, and still am, more regular than I've ever been in my life. And it healed my gut issues at much less than the regular dose. Just call me "Minny-dose", because that's about all I can ever tolerate. I just take it for a week every so often to keep the regularity.


    Jeanne